BAYESIAN NONMETRIC SUCCESSIVE CATEGORIES MULTIDIMENSIONAL SCALING

Okada, Kensuke, Mayekawa, Shin-ichi . Behaviormetrika 2011. 38 (1) :17-31

Locate this article in:

Bibtex

@article{CIS-264885,
  Author = {Okada, Kensuke and Mayekawa, Shin-ichi},
  Title = {BAYESIAN NONMETRIC SUCCESSIVE CATEGORIES MULTIDIMENSIONAL SCALING},
  Journal = {Behaviormetrika},
  Volume = {38},
  Number = {1},
  Year = {2011},
  Pages = {17--31},
  Keywords = {Classification, Categorical variables, Latent class analysis, Multiple correspondence analysis, equality constraints, GROUPALS, equality restrictions, parallel items, Markov chain Monte Carlo, Bayesian estimation, graded response model, Winbugs, OpenBUGS}
}

Similar articles